# SDR QXEA9600492

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31168
- Make and model: Swrngn SA227AC
- Aircraft serial: AC599
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: MS243312
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LOSS OF CABIN PRESSURE AT 12,000 FT WITH +/- 2000 FT PER MINUTE FLUCTUATIONS.  PROBLEM TRACED TO INTERMITTENT SQUAT SWITCH ON RIGHT MAIN GEAR.  SWITCH REPLACED AND ADJUSTED IAW MAINTENANCE MANUAL.  SWITCH OPS CHECKED GOOD.
